# SDR EE4Y2023122819075

- Difficulty date: December 28, 2023
- Submitted: December 28, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 36,663 hours, 23,950 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Liner
- Part number: UNKNOW
- Part serial: NA
- Condition: Misrepaired
- Location: Engine 1
- Component: Nose Cowl, Ge, CF34
- Component part number: CF3410E6G07
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #1, UPPER AND LOWER INNER BARREL SKIN (ACUSTIC PANELS) WITH EXISTING DENTS REPAIR AND REPAIR DOUBLER WITH MISSING RECORDS. NOTE: THE O.E.M. (COLLINS AEROSPACE) INSTRUCTIONS AS FOLLOW: "DUE TO THE SIZE OF THE CUTOUT, THE EXISTING FASTENER HOLES, AND THE HONEYCOMB BEING POTTED, COLLINS AEROSPACE CANNOT PROVIDE A REPAIR FOR THIS DAMAGE, AND THE DAMAGED COMPONENT REQUIRES REPLACEMENT OR REBUILD/OVERHAUL TO SATISFY DURABILITY / STRENGTH / REPARABILITY REQUIREMENTS SET FORTH BY EASA/FAA ". ( FOR ADDITIONAL DETAILS SEE COOPESA JOB: A1N199 NON RUTINE ITEM: 21-103 ).
